Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Severe weakness, low appetite post bout of viral fever. Tests show high SGPT, pus in urine. Advice?

Hello, Drashti here. My mom was suffering from viral fever last week..graually the fever went down...but she incurred high weakness in body,for last 2-3 days,and now she is complaining as she is not able to eat properly,..did all medical reports..results are as : platelets 0000; pus in urine; SGPT :133.4 kindly advice
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello Drashti and thanks for the query
Your mother is suffering from Urinary track infection. She needs an effective antibiotic to cure that. To select an antibiotic urine culture examination is needed and accordingly antibiotic can be administrated.Also needs urinary alkalizer if burning maturation is present.

In addition to this SGPT is raised which indicates Liver disorder and as a result loss of apatite and feeling weak. Drink lot of water and take some liver tonic as per advise of your doctor. Do sonography of the abdomen to know the status of the liver. Consult your doctor and get a proper treatment. She will be alright in 2-3 days
Best Wishes
Answered: Sat, 20 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor